# SDR REXA98010

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108PX
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH2466807103
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HAND INTAKE HEAT INOPERABLE.  REMOVED AND REPLACED 4H INTAKE LOWER DUCT.  TEST GOOD.  OK FOR SERVICE.  (X)
